Artículo

Some novel fixed-point theorems in Hausdorff spaces

Gupta, Vishal; Mani, Naveen; Sharma, Amit

Instituto de Ciencias Aplicadas y Tecnología, UNAM, publicado en Journal of Applied Research and Technology, y cosechado de Revistas UNAM

Licencia de uso

Procedencia del contenido

Cita

Gupta, Vishal, et al. (2021). Some novel fixed-point theorems in Hausdorff spaces. Journal of Applied Research and Technology; Vol 19 No 1, 2021. Recuperado de https://repositorio.unam.mx/contenidos/4110278

Descripción del recurso

Autor(es)
Gupta, Vishal; Mani, Naveen; Sharma, Amit
Tipo
Artículo de Investigación
Área del conocimiento
Ingenierías
Título
Some novel fixed-point theorems in Hausdorff spaces
Fecha
2021-03-01
Resumen
In this paper existence and uniqueness of fixed points are proved for self maps, satisfying a new contraction without assuming the compatibility and commutative property of maps. Some remarks and applications to integral type contraction are given to illustrate the importance of our results. An open problem for future research is also given.
Idioma
eng
ISSN
ISSN electrónico: 2448-6736; ISSN: 1665-6423

Enlaces